New Erdo{double acute}s-Kac Type Theorems for Signed Measures on Square-Free Integers

Maria Avdeeva, Dong Li, Yakov G. Sinai

Research output: Contribution to journalArticle

Abstract

We consider a family of signed measures supported on the set of square-free numbers. We prove some local limit theorems for the prime divisor counting function ω(n) and establish new Erdo{double acute}s-Kac type results.

Original languageEnglish (US)
Pages (from-to)327-333
Number of pages7
JournalJournal of Statistical Physics
Volume154
Issue number1-2
DOIs
StatePublished - Jan 1 2014

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Keywords

  • Erdo{double acute}s-Kac
  • Signed measure
  • Square-free

Fingerprint Dive into the research topics of 'New Erdo{double acute}s-Kac Type Theorems for Signed Measures on Square-Free Integers'. Together they form a unique fingerprint.

  • Cite this